Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil then Zoloft now Paxil

Posted by Wayne R. on March 9, 1999, at 4:43:13

In reply to Paxil then Zoloft now Paxil, posted by JennyAnn on March 8, 1999, at 20:16:42

> Is there a habituation effect wherein i would need to increase the dose after so many months? Has there been a reported negative response to zoloft? am I alone?
> JA
Unfortunately, this problem of SSRI "poop-out" is not uncommon for some people. My experience with SSRIs working and then not working was often like a light switch. For me it happened with Celexa, Prozac, Zoloft, Paxil, and many more. It would kick in after a week or so and then last a week to a month. Then I would wake up one morning and know the bottom had dropped out. We would increase the dosage and one morning I would get up and the world was bright again. But now it would only last half as long until the bottom fell out. And on and on for years... So, you are not alone. BUT... this does not have to be your fate! There are augmentation techniques that your Dr can try to keep the meds working. If the Paxil should "poop-out" talk about an augmentation strategy. Hang in there... Wayne




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wayne R. thread:3497